Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe headache. Histroy of diabetes. Diabetes level and CT scan normal. Suggestions?

my mom aging 60+ yrs, she is suffering from dibetes from last 15 years, and continoeusly under treatment.
now her debities level; is under normal range below 120after lunch.
but she is now a days having problem of headache almost having it daily.
can you suggest why this is happening, we have done ct scan but it is normal.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello,I have got your question.your mother's sugar level is within normal limit as you said.So this type of headache may be due to tension headache or may be a migraine type.ct scan ,as you said is any other symptoms present with the headache? is she on insulin/other drug I don't know.So do a thorough check up by your doctor first.and follow what he suggests. wish your mother a good health.thank you.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor